Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Take Seroquel for bi-polar and have allergy to artificial color. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5174 Questions
I take Seroquel and have allergy to artificial colour. I am concerned that the yellow ferrous oxide and red ferrous oxide which gives the colour will exacerbate my symptoms
Thank you. I am concerned that I need to change my only drug Seroquel for my bi-polar. This was the first and only drug that was tried and have been on it since first diagnosed in November 2009.
Posted Tue, 1 Oct 2013 in Medicines and Side Effects
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer:
Let's get more inforation!

Detailed Answer:
Hi and thanks for this query.

I am so sorry to hear about this bipolar disease and the allergy to colours.

From the information you have provided, you have been on this drug since 2009. I wish to find out if there has been any change in the frequency or gravity of your allergy episodes. if this has been the case, then we may consider changing the medication. However, if there has not been any major changes in these symptoms and gravity, then it may not be necessary.

This drug(quetiapine) has formulations that are in other colors including white by different pharmaceutical companies and getting your preferred color may not be too much of a problem.But unless you have documented this over the past 4 years, I will not recommend that you change this drug and more so if it has been working good for you.

Hope this helps and clarifications are welcomed.
Wish you the best of health.
Dr. Ditah, MD

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor